Childhood Diseases

Question
Posted by: Anon | 2008/11/03

Q.

Side effects of Zyrtec for infants?

Hi

Are there any known side effects of Zyrtec for infants?. My little is two years old and his dosage is 5ml a day.

Thanking you in advance

Expert's Reply

A.

Paediatrician

Zyrtec is a very safe antihistamine.The most common side effect is of slight drowsiness in some children.This is a temporary effect and soon passes. The dose is correct for your son's age.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.